AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Stochastic Models
Edited by: José M. González-Barrios, Universidad Nacional Autónoma de México, México, Jorge A. León, Instituto Politécnico Nacional, México, and Ana Meda, Universidad Nacional Autónoma de México, México
SEARCH THIS BOOK:

Contemporary Mathematics
2003; 272 pp; softcover
Volume: 336
ISBN-10: 0-8218-3466-5
ISBN-13: 978-0-8218-3466-4
List Price: US$76
Member Price: US$60.80
Order Code: CONM/336
[Add Item]

The volume includes lecture notes and research papers by participants of the Seventh Symposium on Probability and Stochastic Processes held in Mexico City. The lecture notes introduce recent advances in stochastic calculus with respect to fractional Brownian motion, principles of large deviations and of minimum entropy concerning equilibrium prices in random economic systems, and give a complete and thorough survey of credit risk theory.

The research papers cover areas such as financial markets, Gaussian processes, stochastic differential equations, stochastic integration, quantum dynamical semigroups, self-intersection local times, etc.

Readers should have a basic background in probability theory, stochastic integration, and stochastic differential equations. The book is suitable for graduate students and research mathematicians interested in probability, stochastic processes, and risk theory.

This book is published in cooperation with Sociedad Matemática Mexicana.

Readership

Graduate students and research mathematicians interested in probability, stochastic processes, and risk theory.

Table of Contents

Lecture notes
  • D. Nualart -- Stochastic integration with respect to fractional Brownian motion and applications
  • E. Nummelin -- Entropy and economic equilibrium
  • T. Schmidt and W. Stute -- Credit risk-A survey
Research papers
  • N. Castañeda-Leyva and D. Hernández-Hernández -- Optimal investment in incomplete financial markets with stochastic volatility
  • M. Galea, J. Ma, and S. Torres -- Price calculation for power exponential jump-diffusion models--A Hermite-series approach
  • J. C. García and R. Quezada -- Conditions for nonconservativity in quantum dynamical semigroups
  • J. M. González-Barrios -- Some notes on a dependency measure
  • J. González-Hernández -- An example of an averaged Markov decision process without stable policies
  • E. Gordienko, M. Mendieta, and J. Ruiz de Chávez -- Closeness estimates for sums of independent random variables
  • C. Houdré and J. Villa -- An example of infinite dimensional quasi-helix
  • J. A. León and M. Sarrà -- A non-homogeneous wave equation driven by a Poisson process
  • J. A. López-Mimbela and J. Villa -- Existence of self-intersection local time of the multitype Dawson-Watanabe superprocess
  • V. Pérez-Abreu and A. Rocha-Arteaga -- Lévy processes in Banach spaces: Distributional properties and subordination
  • L. A. Rincón -- Phase space path integral representation for the solution of a stochastic Schrödinger equation
  • A. Talarczyk -- A note on covariance characterization of some generalized Gaussian random fields
  • C. Tudor -- On two-parameter Stieltjes integrals for functions in Besov-Liouville spaces and stochastic integrals
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia